Advertisement

Warped product pointwise semi-slant submanifolds of the complex space forms

  • Meraj Ali Khan
Article
  • 7 Downloads

Abstract

The pointwise semi-slant warped product submanifolds are the natural generalization of the semi-slant, slant, and CR-submanifolds. Recently, Sahin (Port Math, 2013.  https://doi.org/10.4171/PM/1934) studied the warped product pointwise semi-slant submanifolds of the Kaehler manifolds and proved the existence of the warped product of the types \(N_T\times _\psi N_\theta \) with the warping function \(\psi \), where \(N_T,\)\(N_\theta \) are the holomorphic, pointwise slant submanifolds respectively and obtained some basic results. In this paper, the warped product pointwise semi-slant submanifolds of the types \(N_T\times _\psi N_\theta \) in the setting of the complex space forms are considered and some characterizing inequalities for the existence of these types of warped products are derived. Moreover, we obtain another inequality for the squared norm of second fundamental form in terms of the warping function and the slant function. This inequality generalizes the inequality that have obtained in Chen (Monatsh Math. 133:177–195, 2001).

Keywords

Warped product Pointwise semi-slant submanifolds Complex space form 

Mathematics Subject Classification

53C25 53C40 53C42 53D15 

Notes

Acknowledgements

The authors are highly thankful to anonymous referee for his valuable suggestions and comments which have improved the paper.

References

  1. 1.
    Bejancu, A.: CR-submanifold of a Kaehler Manifold I. Proc. Am. Math. Soc. 69, 135–142 (1978)zbMATHGoogle Scholar
  2. 2.
    Bishop, R.L., O’Neill, B.: Manifolds of negative curvature. Trans Am. Math. Soc. 145, 1–49 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifolds I. Monatsh Math. 133, 177–195 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chen, B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifolds II. Monatsh Mater. 134, 103–119 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, B.Y.: Pseudo-Riemannian Geometry, \(\delta -\)Invariants and Applications. World Scientific Publishing Company, Singapore (2011)CrossRefGoogle Scholar
  6. 6.
    Chen, B.Y.: Geometry of Slant Submanifolds. Katholieke Universiteit Leuven, Leuven (1990)zbMATHGoogle Scholar
  7. 7.
    Chen, B.Y.: Geometry of warped product submanifolds: a survey. J. Adv. Math. Stud. 6(2), 1–43 (2013)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Chen, B.Y., Garay, O.: Pointwise slant submanifolds in almost Hermitian manifolds. Turk. J. Math. 36, 630–640 (2012)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Etayo, F.: On quasi-slant submanifolds of an almost Hermitian manifold. Publ. Math. Debr. 53, 217–223 (1998)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Papaghiuc, N.: Semi-slant submanifolds of a Kaehlerian manifold. An. Stiint. Al.I.Cuza. Univ. Iasi. 40, 55–61 (1994)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Sahin, B.: Non-existence of warped product semi-slant submanifolds of Kaehler manifolds. Geom. Dedic. 117, 195–202 (2006)CrossRefzbMATHGoogle Scholar
  12. 12.
    Sahin, B.: Warped product pointwise semi-slant submanifolds of Kaehler manifolds. Port. Math. (2013).  https://doi.org/10.4171/PM/1934
  13. 13.
    Yano, K., Kon, M.: Structures on Manifolds. World Scientific, Singapore (1984)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TabukTabukSaudi Arabia

Personalised recommendations